March 23, 2010
We have not heard of any adverse reactions to Part 2 of First Cleanse, as it is actually one of the more mild laxative formulas that we make. (It contains only mild laxative and lubricating herbs, and no herbs with caffeine.) However, it is true that different herbs may cause different reactions from person to person, so that may be the case with the symptoms you are experiencing. We recommend that you discontinue the use of Part 2 for at least a few days before starting again, or discontinue altogether and try a different product. You may also contact our Customer Service department at 1-800-830-1800 if you'd like to discuss your symptoms further.
I think I am having some sort of reaction to the part 2 of the First Cleanse. I took the single capsule of the the part one yesterday morning as directed with no problems, last night I took the part 2 at 9pm on a two hour empty stomache. After an hour or so I became nervous and jittery. I was unable to sleep, I have a ringing in my ears and my heart beat is accelerated. I am trying to flush my system with lots of water and the symptoms seem to be improving. I have not eaten anything different or done anything out of the norm that would cause this, so I think I am having a bad reaction to something in the capsules..have you had any simular inquiries concerning this product?
Most Users Ever Online: 63
Currently Browsing this Page:
Guest Posters: 125
Newest Members: SUEJOAN, serenarousey, ktsauter, bsalinas00, ricardof, RenaAlecia
Administrators: admin (58), psapio (10), tfritz (6), renewlifesupport (329), mjohnle (0)